# SDR USAA2013022100028

- Difficulty date: February 2, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 40,138 hours, 11,846 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N518511
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOOR SUPPORT AT BS 370, RBL 25.  REPLACED FLOOR SUPPORT AT BS 370, RBL 25 IAW B757 SRM 51-10-02, 53-00-51-1A & 51-40-02.
